# SDR FDEA201602150560

- Difficulty date: February 15, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 49,026 hours, 15,847 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350141203
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER RT WING SKIN, APPROX 83.5" FROM WTB.  CORROSION FORMED AROUND FASTENER HEAD & EXTENDS AFT, APPROX 2"X4".  REMOVED VISIBLE CORROSION ON RT WING UPPER SKIN IAW SRM 51-74-10.  CHECKED LIMITS BLEND AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 57-20-12-101.  HFEC REWORK AREA IAW NTM 51-60-00.  NO CRACK OR CORROSION INDICATION NOTED.  COMPLIED WITH EA 6-5730-T0323345.
